Journal of Symbolic Logic

Stable Models and Reflexive Banach Spaces

Jose Iovino

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show that a formula $\varphi$(x, y) is stable if and only if $\varphi$ is the pairing map on the unit ball of E x E$^*$, where E is a reflexive Banach space. The result remains true if the formula $\varphi$ is replaced by a set of formulas $p(\bar{x},\bar{ y})$.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1595-1600.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745941

Mathematical Reviews number (MathSciNet)
MR1780087

Zentralblatt MATH identifier
0944.03025

JSTOR
links.jstor.org

Citation

Iovino, Jose. Stable Models and Reflexive Banach Spaces. J. Symbolic Logic 64 (1999), no. 4, 1595--1600. https://projecteuclid.org/euclid.jsl/1183745941


Export citation